# SDR CA990927042

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 505403042
- Condition: Cracked
- Location: Engine Mount
- Part time: 3,744 hours
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, CRACKS WERE DETECTED ON BEAM CAP AT EITHER END OF THE PART, CLOSE / NEXT TO THE LONGITUDINAL ENGINE MOUNT BEAMS.  PART IS SITUATED DIRECTLY UNDER THE TURBOCHARGER.
